Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2019, том 15, номер 1, страницы 79–85 (Mi nd642)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Mathematical problems of nonlinearity

Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation

A. A. Salatich, S. Yu. Slavyanov

Saint-Petersburg State University, Universitetskaya nab. 7/9, Saint-Petersburg, 199034 Russia

Аннотация: Different forms of the double confluent Heun equation are studied. A generalized Riemann scheme for these forms is given. An equivalent first-order system is introduced. This system can be regarded from the viewpoint of the monodromy property. A corresponding Painlevé equation is derived by means of the antiquantization procedure. It turns out to be a particular case of $P^3$. A general expression for any Painlevé equation is predicted. A particular case of the Teukolsky equation in the theory of black holes is examined. This case is related to the boundary between spherical and thyroidal geometries of a black hole. Difficulties for its antiquantization are shown.

Ключевые слова: Double confluent Heun equation, antiquantization, Painlevé equation $P^3$, Teukolsky equation

DOI: https://doi.org/10.20537/nd190108

Полный текст: PDF файл (380 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 34M55
Поступила в редакцию: 16.12.2018
Принята в печать:13.02.2019
Язык публикации: английский

Образец цитирования: A. A. Salatich, S. Yu. Slavyanov, “Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation”, Rus. J. Nonlin. Dyn., 15:1 (2019), 79–85

Цитирование в формате AMSBIB
\RBibitem{SalSla19}
\by A. A. Salatich, S. Yu. Slavyanov
\paper Antiquantization of the Double Confluent Heun Equation. The Teukolsky Equation
\jour Rus. J. Nonlin. Dyn.
\yr 2019
\vol 15
\issue 1
\pages 79--85
\mathnet{http://mi.mathnet.ru/nd642}
\crossref{https://doi.org/10.20537/nd190108}
\elib{https://elibrary.ru/item.asp?id=37293024}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067988119}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd642
  • http://mi.mathnet.ru/rus/nd/v15/i1/p79

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. А. А. Салатич, С. Ю. Славянов, О. Л. Стесик, “Системы ОДУ первого порядка, порождающие конфлюэнтные уравнения Гойна”, Теория представлений, динамические системы, комбинаторные методы. XXXI, Зап. научн. сем. ПОМИ, 485, ПОМИ, СПб., 2019, 187–194  mathnet
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:151
    Полный текст:48
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021